Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Why is there pain in my abdomen like cramps ?

I do not drink very often at all. I am 21, 225lbs and 6ft tall and no medical history . Iv only been drinking on and off for a period of 6 months. Two nights ago i drank a lot got sick and threw up then went to sleep. I woke up a few hours later and felt fine. The next day however i threw up once more in the morning and had a stomach ache and Diarrhea . The pain is in my upper abdomin or stomach area and i dont feel pain unless standing or sitting up and even then it is only intermitent. like a cramp . I have now had this for a day and a half. What is wrong with me? Do i need to go to the doctor?
Asked On : Thu, 23 Jun 2011
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM.
Due to over drinking There is a stomach disturbance called Gastritis.
Take more liquid diet without green or red chilly.Take plenty of fluids.
Antacid with other medicines like rabeprazole will be helpful but take it under your physician guidance.
Answered: Thu, 23 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor